# SDR DL738090041

- Difficulty date: January 10, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 21,306 hours, 13,553 cycles
- Engine: Cfmint CFM567B22
- Engine time: 19,979 hours, 12,577 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Nr 1
- Part time: 19,979 hours, 12,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE INFLIGHT SHUTDOWN GOING THROUGH 10000 FT.  ACFT MADE AN AIRTURN BACK TO SEA. ON ARRIVAL TO THE GATE, FOUND TURBINE BLADES IN TAILPIPE.  MCC/OCC NOTIFIED.  REPLACED NR 1 ENGINE.
